# SDR DHL9872678D

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, AFT CARGO BS 950 VERTICAL BULKHEAD WALL SUPPORT ANGLE IS CRACKED AT FLOOR LEVEL  ATTACH POINT.  INSTALLED ANGLE REPAIR PER SRM 51-40-4, 3 BY 2.  N/R 3886.
